So many things are unsafe, and I just wondered whether it would affect conception.
Yes… actually… if the commericals are to be believed… it should help you when you’re TTC’ing!! Remember that warning about erections lasting up to four hours part?
an what other things is there to look out for?
take a cold shower and next time take a smaller dosage or even quarter of the actual tablet.
Things are looking up.
he’ll get a stiff sentence. i’m sure
I’m a girl 18 years of age me and my boyfriend mess around with things we buy from Anne Summers and we bought some viagra each but the first time i took 1 ages ago it didnt have any effect so what would happen if i took 2 at the same time? will it have a bad effect or will it be safe..
youll be well ard!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!
There are a few things that you need to do.
First of all, download and run Spybot S&D from safer-networking.org.
Secondly, go into your control panel, internet options, and on the ADVANCED tab, reset Internet Explorer’s default settings.
Lastly, Go to Start > Programs (Or all programs on XP) >Mozilla Firefox > Firefox (Safe Mode). At the prompt, reset Firefox back to default.
This should take care of whatever issues that you have.
Also, consider changing your anti-virus to AVG Free. It helps to keep spyware and viruses under control. Get it (for FREE) from free.grisoft.com.
I’m 19 never had problems before.
I’ve been on an SSRI for almost a full year now, and like all of a sudden I got dopey dck.
It’s been a week now I can’t let it go on I gotta see a doctor.
Does any of that sht work or is it all hype?
If you have been on SSRI’s for a year, the ED side effects would have shown up before now.
Look carefully at the things you’re doing and things going on around you. You will find something else is triggering this side effect (stress, allergy meds, girl’s feedback, other drug use, exercise..). Cialis will work if you find yourself turned on. Remember those drugs are only amplifiers.However, even the 25 mg. dose may result in a huge and painful boner in a young guy. Talk to your doctor about it. You may need to change something in your life, or the doc may change your SSRI dose, or give you a different SSRI.
The harsh part is ED really screws up your head and can get you depressed. Nothing bums a young guy more that his d**k not working. I can almost guarantee that it is temporary, and easily fixed. Don’t let this get to you. IT can be solved.
Remember H.A.L.T.E. (Hunger, anger, lonely, tired, exercise) If you are feeling these, or failing to manage these, it can amplify the conditions that your SSRI are designed to help. These items can also build the stress that brings on the side effects. Talk to your doc. Good luck.
My boyfriend and I are only 24 years old. I just found a bottle of viagra in his drawer. It was prescribed to him a few months ago. We’ve been together for 2 years. Should I tell him that I found it? I had no idea he was having problems, and he’s never had a problem getting erect before. I want to ask him, but I don’t want to embarrass him or make things awkward? I am concerned though, as he’s too young for that kind of problem! What should I do?
1) Why were you going through his drawer? If you had a legitimate reason to do so, then you may ask him about it. If you were snooping, you cannot ask
2) When you talk to him, do not be judgmental. Tell him that you did not know he was having problems of this nature
3) let him explain himself to understand why he needs it or thinks he needs it
Just wondering if women feel the same about those things like most men do with fake boobs, hair, etc. on women?
Cheated, Mr. T.
I wouldn’t even care if he kept it up or whatever. Even my ex had problems, he judged that good sex was only good when the woman climaxes. So unfortunately, him being depressed for that caused alot of tension between us, rather than the sex.
I’d be happy enough to even be with the guy. So if I noticed he’s taking that stuff, I’d freak. Does viagra also cause blood clots? That’s how I view this quack medicine. We don’t know anything about these things so therefore unnecessary self-’medication’ is too risky.
Is it possible for someone in there twenties to need Viagra? Why or why not
Of course, erectile dysfunction isnt specific to “older” males. It could be any number of things causing it, but in recent years, the number of younger males having some sort of sexual dysfunction has risen. It could be as easy as low testosterone levels, or actually need “treatment”. Definitely speak to a doctor and discuss all of your options.
I heard that it could cause damage to your eye retinas.
It can cause damage to a lot of things, the stuff is not good for you. If you don’t need it don’t use it, just eat a healthy diet and stay in shape and you should be able to keep an erection and have a quick rebound time anyway. Viagra won’t stop you from losing your erection after ejaculation anyway neither will Cialis or any other vasodiolator, they are used to restore normal function to a patient with erectile dysfunction. if you take Viagra and you don’t medically need it for an erection you could have irreversible damage to your penile tissue and be rendered impotent forever. No joke, don’t do it.